# SDR O2GA2022102486101

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N861UP
- Make and model: Beech B300
- Aircraft serial: FL1059
- Aircraft time: 4,188 hours, 3,594 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL AND SMOKE IN COCKPIT DURING INITIAL CLIMB JUST AFTER TAKE OFF. RETURNED BACK TO KRDU. LANDING WAS UNEVENTFUL. EMERGENCY VEHICLES MET AIRCRAFT ON RAMP AND FOLLOWED TO FBO. MAINTENANCE PERFORMED VISUAL INSPECTION OF NLG AREA AND WIRING WITH NO DEFECTS NOTED. PERFORMED HIGH POWER ENGINE RUNS AND OPERATIONAL CHECK OF ALL INTERIOR AND EXTERIOR LIGHTING, ECS SYSTEM IN MANUAL/AUTO/HEAT AND COOLING MODES WITH NO DEFECTS NOTED. INSPECTED ELECTRIC HEAT AND WINDSHIELD/PROP ANTI ICE SYSTEM WITH NO DEFECTS NOTED. PERFORMED VISUAL INSPECTION OF AVIONICS BAY COMPONENTS AND WIRING WITH DEFECTS NOTED. REMOVED ALL 3 FIGHT DISPLAYS AND INSPECTED WIRING WITH NO DEFECTS NOTED. REMOVED PILOT AND COPILOT SIDE CIRCUIT BREAKER PANELS AND PERFORMED GVI WITH NO DEFECTS NOTED. ENGINE HIGH POWER RUNS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
